# SDR VTZA98123

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Governor
- Part number: 89741011
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

EWR/IAD - FLT 6555 - DURING TAKEOFF AT 1245 HOURS ON 3-8-98, AIRCRAFT ABORTED TAKEOFF DUE TO RT ENGINE RPM ONLY REACHED 98.5 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED X-SCREW ON PROP GOVERNOR.  GROUND RAN AIRCRAFT.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
